Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

60.2 An Elementary Proof of the Simpson Error

H. M. Finucan
The Mathematical Gazette
Vol. 60, No. 411 (Mar., 1976), pp. 63-64
DOI: 10.2307/3615650
Stable URL: http://www.jstor.org/stable/3615650
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64